MathSciNet Relay Station
MathSciNet bibliographic data
MR2533766 14F18 (13A35 14B05)
Shibuta, Takafumi; Takagi, Shunsuke Log canonical thresholds of binomial ideals. Manuscripta Math. 130 (2009), no. 1, 45–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement